[{"external_id":{"arxiv":["1508.05535"],"isi":["000400929100013"]},"date_updated":"2025-09-11T07:20:20Z","doi":"10.1090/mcom/3201","scopus_import":"1","year":"2017","citation":{"chicago":"Gerencser, Mate, and István Gyöngy. “Localization Errors in Solving Stochastic Partial Differential Equations in the Whole Space.” <i>Mathematics of Computation</i>. American Mathematical Society, 2017. <a href=\"https://doi.org/10.1090/mcom/3201\">https://doi.org/10.1090/mcom/3201</a>.","ama":"Gerencser M, Gyöngy I. Localization errors in solving stochastic partial differential equations in the whole space. <i>Mathematics of Computation</i>. 2017;86(307):2373-2397. doi:<a href=\"https://doi.org/10.1090/mcom/3201\">10.1090/mcom/3201</a>","ista":"Gerencser M, Gyöngy I. 2017. Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation. 86(307), 2373–2397.","ieee":"M. Gerencser and I. Gyöngy, “Localization errors in solving stochastic partial differential equations in the whole space,” <i>Mathematics of Computation</i>, vol. 86, no. 307. American Mathematical Society, pp. 2373–2397, 2017.","mla":"Gerencser, Mate, and István Gyöngy. “Localization Errors in Solving Stochastic Partial Differential Equations in the Whole Space.” <i>Mathematics of Computation</i>, vol. 86, no. 307, American Mathematical Society, 2017, pp. 2373–97, doi:<a href=\"https://doi.org/10.1090/mcom/3201\">10.1090/mcom/3201</a>.","apa":"Gerencser, M., &#38; Gyöngy, I. (2017). Localization errors in solving stochastic partial differential equations in the whole space. <i>Mathematics of Computation</i>. American Mathematical Society. <a href=\"https://doi.org/10.1090/mcom/3201\">https://doi.org/10.1090/mcom/3201</a>","short":"M. Gerencser, I. Gyöngy, Mathematics of Computation 86 (2017) 2373–2397."},"department":[{"_id":"JaMa"}],"volume":86,"publisher":"American Mathematical Society","fulldoi":"https://doi.org/10.1090/mcom/3201","publication":"Mathematics of Computation","author":[{"full_name":"Gerencser, Mate","first_name":"Mate","id":"44ECEDF2-F248-11E8-B48F-1D18A9856A87","last_name":"Gerencser"},{"first_name":"István","full_name":"Gyöngy, István","last_name":"Gyöngy"}],"page":"2373 - 2397","title":"Localization errors in solving stochastic partial differential equations in the whole space","publication_identifier":{"issn":["0025-5718"]},"issue":"307","isi":1,"article_processing_charge":"No","date_published":"2017-01-01T00:00:00Z","publication_status":"published","status":"public","abstract":[{"lang":"eng","text":"Cauchy problems with SPDEs on the whole space are localized to Cauchy problems on a ball of radius R. This localization reduces various kinds of spatial approximation schemes to finite dimensional problems. The error is shown to be exponentially small. As an application, a numerical scheme is presented which combines the localization and the space and time discretization, and thus is fully implementable."}],"oa_version":"Submitted Version","language":[{"iso":"eng"}],"publist_id":"7144","oa":1,"_id":"642","day":"01","type":"journal_article","corr_author":"1","quality_controlled":"1","intvolume":"        86","month":"01","main_file_link":[{"open_access":"1","url":"https://arxiv.org/abs/1508.05535"}],"date_created":"2018-12-11T11:47:40Z","user_id":"317138e5-6ab7-11ef-aa6d-ffef3953e345","arxiv":1}]
